# SDR DXTA2025013002159

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500483
- Aircraft time: 5,842 hours, 4,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR CABLE: TENSION ON MAIN CABIN DOOR IS LOOSE. WHEN OPENED, THE DOOR WILL TRY TO FALL COMPLETELY OPEN WITH LITTLE TO NO RESISTANCE. CORRECTIVE ACTION: MADE ADJUSTMENTS IAW AMM MPP TASK 52-10-00-820-804-A AND EMB-505 AMM 52-10-00. OPS CHECK GOOD.
